MathSciNet Relay Station
MathSciNet bibliographic data
MR2745637 16R20 (13C20 16E20 16H05)
Braun, A.; Hajarnavis, C. R. Smooth PI algebras with finite divisor class group. Proc. Amer. Math. Soc. 139 (2011), no. 3, 849–854.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement